MAUDE Adverse Event Report: VILEX, LLC VILEX BONE PLATE SYSTEM; REAMER, METHEAD QC

VILEX, LLC VILEX BONE PLATE SYSTEM; REAMER, METHEAD QC
Model Number P672-22-16
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vilex was notified on (b)(6) 2021 by the account manager that the doctor was unable to connect the stem of the reamer into his power unit.The reamer was received at vilex on (b)(6) 2021 for inspection.The reamer was inspected by vilex quality control.Upon inspection, there were visual markings on the stem of the reamer that indicated the reamer was not being used with the correct ao quick connect equipment.No other issues were found.The reamer functions as intended.Vilex discussed the use of improper equipment with the account manager.Account manager confirmed the equipment used was not the correct type of equipment to be used with this reamer.Vilex replaced the reamer with a different type that will work with the doctor's equipment.A review of vilex complaints, non-conformances, and capa's from 2017-present was conducted.No records were found for vilex methead reamer p672-22-16.
 
Event or Problem Description
Doctor was unable to connect the stem of the reamer to the power unit.

Brand Name
VILEX BONE PLATE SYSTEM
Common Device Name
REAMER, METHEAD QC
Manufacturer (Section D)
VILEX, LLC
111 moffitt street
mcminnville TN 37110
MDR Report Key11987876
Report Number1051526-2021-00004
Device Sequence Number4358880
Product Code HTO
UDI-Device Identifier00841731116567
UDI-Public00841731116567
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP672-22-16
Device Catalogue NumberP672-22-16
Device Lot Number9775
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1